Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

over 1 year ago, while on other meds

I was taking docycline at the time, had done some chemical peelings and was on Retina-Micro for about 6 months. Skin had cleared, but then it all came back worse.

    From the album:

    Accutane daily log

    • 16 pictures
    • 0 comments
    • 9 image comments


    Recommended Comments

    I understand. I was on the same prescription with 1% Retin-A nightly for a whole year and had cleared up too. And then BAM! Twice as bad. I have no clue why.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×